Psycho-Babble Medication Thread 527097

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

Serotonin Syndrom?

Posted by TrishP on July 13, 2005, at 10:24:45

I'm exhauseted. I'm taking 75mg Effexor XL, 50mg of Trazodone and sometimes 10mg of Buspar or .25mg or Klonopin for anxiety. I've recently upped my Wellbutrin XL from 150mg to 300mg. Since doing so I can hardly stay awake. Am I getting too much serotonin? I can't figure out what the problem is!

 

Re: Serotonin Syndrom? TrishP

Posted by Glydin on July 14, 2005, at 7:20:15

In reply to Serotonin Syndrom?, posted by TrishP on July 13, 2005, at 10:24:45

Increasing Wellbutrin shouldn't effect serotonin as it works on dopamine and norepi.

Maybe give the Wellbutrin a little time and it will hopefully help your fatigue.

 

Re: Serotonin Syndrom?

Posted by linkadge on July 14, 2005, at 19:35:41

In reply to Re: Serotonin Syndrom? TrishP, posted by Glydin on July 14, 2005, at 7:20:15

It might be worht a shot to reduce your serotogenic meds. I found that too much SSRI always made me tired and apathetic.


Linakdge


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.